# SDR 2004UALA00748

- Difficulty date: August 2, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 17,230 hours, 6,726 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 15-24
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT TRACK LIGHTING INOPERATIVE AT ROWS 15, 16, 19, 20, 23 AND 24.  WIRE HARNESS WAS INOPERABLE. REPAIRED WIRE HARNESS 350WL10 FOUND UNDER SEATS 23AND 24 ABC.
